# SDR CA951206002

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- System (JASC): 2710 · Aileron Control System
- Part: Access Panel
- Part number: 532AD
- Condition: Fouled
- Location: Roll Spoiler
- Part time: 22,991 hours
- Component: Dhav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)INSPECTION AS PER AL-95-06 FOUND LH ROLL SPOILER CLAMP FOULING AGAINST PANEL. CLAMP REPOSITIONED AND PANEL REPAIRED.
